# SDR AALA202411200556

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 39,347 hours, 16,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR95001
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED SEAT 17F EMERGENCY EXIT SIGN LIGHT ILLUMINATED INFLIGHT. COULD NOT SHUT OFF BY CYCLING LIGHTS. ALSO REPORTED HOT SMELL COMING FROM GALLEY GASPER AT APPROXIMATELY THE SAME TIME. REMOVE AND REPLACED BALLAST (AALA202411200556) AND EXIT LIGHT ASSEMBLY (AALA202411204123). OPERTIONAL LIGHT CHECK GOOD AND NO MORE SOF. PER CMM 25-31-20.
